# SDR G60A046

- Difficulty date: March 29, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N602GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47923
- System (JASC): 2140 · Heating System
- Part: Valve
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AT FL33, AC PACK NR 1 FLOW VALVE WAS SURGING WITH PACK SELECT SWITCH IN AUTO.  COCKPIT FILLED WITH SMOKE.  RAN PROCEDURES FROM FOM VOLUME I, PAGE I-110 AND SECURED THE NR 1 AC PACK.  SMOKE STOPPED AS SOON AS PACK WAS TURNED OFF.  ENTERED IN MEL LOG AS MEL 21-1, CONTROL NR M602-4173.  (M)
